# SDR CA991027048

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 369D2570411
- Condition: Chafed
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK TRACED TO MGB OIL LINE WHICH WAS CHAFED THROUGH BY A CLAMP.
